# SDR UALA2010030100737

- Difficulty date: March 1, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 57,980 hours, 21,223 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 9 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RIGHT WING OUTBD WING L/E SLAT NR 9 DAMAGED FROM BIRD STRIKE. LARGE HOLE IN L/E SKIN. DAMAGED FLAP IS THE 9 RT WING SECOND LE SLAT FROM OUTBD SLAT. REMOVED DAMAGED SLAT AND INSTALLED NEW SLAT.
